i recieved second shot on 23 rd of this month will Iget sick?
That's a huge dose of hormones. I'd seriously consider taking action against whoever is responsible, if I were you! It is not known what the long-term effects will be for definite. Hopefully you will be lucky, but at the very least, I think you may experience hormonal symptoms for months to come.Everyone reacts to hormones individually, so it's very difficult to know how you will feel. I'd be keeping a diary, in case you decide you want to take action in future.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 7 Feb 2015 • 1 answer
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Posted 6 Apr 2015 • 2 answers
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Depo-Provera - Its my 1st time using the depo shot I got it the 1st day after I got my period. So i?
Posted 22 Aug 2016 • 1 answer